# SDR FDEA201306011166

- Difficulty date: June 1, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,333 hours, 11,112 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26C175282
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLOSING DOOR, PRIOR TO DEPARTURE THE L1 SLIDE LIGHT WAS ILLUMINATED STEADY.   REMOVED AND REINSTALLED REMOTE PRESSURE INDICATOR, IAW AMM 25-61-04-4.  PERFORMED  ADJUSTMENT TEST IAW AMM 25-61-04-5, OPS CHECKED GOOD.
